Ueber fastperiodische ebene Bewegungen.

Harald Bohr

Commentarii mathematici Helvetici (1932)

  • Volume: 4, page 51-64
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bohr, Harald. "Ueber fastperiodische ebene Bewegungen.." Commentarii mathematici Helvetici 4 (1932): 51-64. <http://eudml.org/doc/138571>.

author = {Bohr, Harald},
journal = {Commentarii mathematici Helvetici},
keywords = {series, Fourier series, almost periodic functions},
pages = {51-64},
title = {Ueber fastperiodische ebene Bewegungen.},
url = {http://eudml.org/doc/138571},
volume = {4},
year = {1932},

AU - Bohr, Harald
TI - Ueber fastperiodische ebene Bewegungen.
JO - Commentarii mathematici Helvetici
PY - 1932
VL - 4
SP - 51
EP - 64
KW - series, Fourier series, almost periodic functions
UR - http://eudml.org/doc/138571
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.